Previous |  Up |  Next


Title: Natural transformations of symplectic structures into Poisson's and Jacobi's brackets (English)
Author: Dębecki, Jacek
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 34
Issue: 4
Year: 1998
Pages: 505-515
Summary lang: English
Category: math
Summary: A complete classification of natural transformations of symplectic structures into Poisson's brackets as well as into Jacobi's brackets is given. (English)
Keyword: natural operator
Keyword: symplectic manifold
Keyword: Poisson manifold
Keyword: Jacobi manifold
MSC: 53D05
MSC: 53D17
idZBL: Zbl 0966.53052
idMR: MR1679644
Date available: 2009-02-17T10:16:16Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Dȩbecki J.: Invariant vector fields of Hamiltonians.Archivum Mathematicum (Brno) 34 (1998), 295-300. MR 1645328
Reference: [2] Kolář I., Michor P. W., Slovák J.: Natural operations in differential geometry.Springer-Verlag, 1993. Zbl 0782.53013, MR 1202431
Reference: [3] Peetre J.: Une caractérisation abstraite des opérateurs différentiels.Math. Scand. 7 (1959), 211-218. Zbl 0089.32502, MR 0112146
Reference: [4] Peetre J.: Réctification a l’article “Une caractérisation abstraite des opérateurs différentiels”.Math. Scand. 8 (1960), 116-120. Zbl 0097.10402, MR 0124611
Reference: [5] Vaisman I.: Lectures on the Geometry of Poisson Manifolds.Birkhäuser, Basel–Boston–Berlin, 1994. Zbl 0810.53019, MR 1269545


Files Size Format View
ArchMathRetro_034-1998-4_9.pdf 256.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo